# SDR DALA2021061503237

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,840 hours, 25,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 1L ENTRY DOOR SLIDE GIRT BAR COULD NOT ENGAGE/DISENGAGE. CORRECTIVE ACTION: AT GIRT BAR OUT OF POSITION. ADJUSTED GIRT BAR LATCHES PER B757 AMM 52-11. OPS NML. (7785652)
